Existence and uniqueness of solution for a system of equations of microwave heating of the biologic tissues

  • E A Adebile

Abstract



The existence and uniqueness of solution for a system of equations of microwave heating of biologic issue is discussed. Using the Green function approach we establish the existence and uniqueness of solution.

Journal of the Nigerian Association of Mathematical Physics Vol. 8 2004: pp. 177-180
Published
2007-12-10
Section
Articles

Journal Identifiers


eISSN: 1116-4336